Aa
A
A
Close
Avatar universal
tetracycline drug for perioral dermatitis?
i just 17 years old when i got this disease.  it is really painful. i cry every time i want to eat, brush my teeth, talk and even when i laughing. because my lip areas are so dry, tear. then, i just know that i have perioral dermatitis. before i see my dermatologist, i use vaselin to moisture my lip area. when i not apply vaselin, my lip area will be white color (soo dry ) but after i apply vaselin, my lip will be soo reddish(look like i having eczema)....doctor ask me to take tetracycline twice per day. but when i eat that, my lip become worsen. feeling like my lip burning all the time. am i should stop taking tetracycline or this is the real effect of this drug?please help me..i already suffer for 2 years. it really ruin my teenage life.....
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Dermatology Answerers
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
209987 tn?1451939065
Blank
tschock
AB
4851940 tn?1385441629
Blank
jemma116
United Kingdom